# SDR UIEA2019071704770

- Difficulty date: July 16, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,469 hours, 17,270 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS "R SIDE WINDOW", QRH DID NOT CLEAR. ( PERFORMED BOEING 767 FIM 30-41 FT 803, NO DEFECTS NOTED. OPERATED WITH NO EICAS MSG. )
